# SDR UIEA201911215936

- Difficulty date: November 20, 2019
- Submitted: November 21, 2019
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 86,727 hours, 24,801 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Pneumatic System
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT ENGINE BLEED FAILED TO PRESSURIZE.( PERFORMED AIR CONTROL MODULE BITE TEST, MSG PRSOV ON RIGHT ENG. AFTER BITE, RESET, AND PERFORMED ENG RUN. OPS CHECK OK IN REF AMM 36-23-00 AND AMM 71-00-00. )
